As your Internet Pharmacy, PharmacyKwik can offer a wide range of services and facilities for you and your family.

Dispensing
We dispense NHS prescriptions and will give advice on how to get the most benefit from your medicines. We keep a comprehensive stock of medicines and use a fast and an efficient wholesaler service to enable us to fill all prescriptions promptly.

Repeat Dispensing
We can dispense NHS repeat dispensing prescriptions issued by your doctor. Ask us for more information about this service.

Medicine Containers
All medicines are dispensed in child resistant containers unless you ask us not to.

Please remember: Keep all medicines out of the reach and sight of children. Our pharmacist can advise you on safe storage of medicines.

NHS Unwanted Medicines Service
Please return all unwanted medicines to the pharmacy where we will dispose of them safely.

NHS Health Advice and Self-Care
The pharmacist and our trained assistants are available for advice on all medicines and minor ailments. We can also give you advice on how to live a healthy life, for example, advice on how to stop smoking or healthy diets. Self Care information is also available on our user friendly website: pharmacykwik.co.uk We can also direct you to other sources of advice and assistance if we cannot help you ourselves.

Patient Medication Records
Our computer allows us to keep records of all your prescriptions dispensed by us. This helps us check for possible problems, such as interactions between medicines and will help us deal with any queries you may have.

We comply with the Data Protection Act and the NHS code of practice on confidentiality. If you want to discuss the records we keep, please ask to speak to the pharmacist.

We provide the above NHS services on behalf of:
NHS Bury Clinical Commissioning Group
21 Silver Street,
Bury, BL9 0EN
Tel: 0161 762 3100

Other Services:

Repeat Prescription Service
We offer a repeat prescription service. Please ask our pharmacist for further details about this.

Medicines Sales
We stock a vast range of over the counter medicines, vitamins and mineral supplements and other health & beauty products, please visit pharmacykwik.co.uk for further information.

Holiday Healthcare
We can advise on medical requirements for travellers, including anti-malaria treatments. We also stock a range of sun care creams, bite and sting relief creams, flight socks and over the counter travel sickness remedies.

We also provide Care Home Services, Home Delivery Services and a Gluten Free Food Supply Service. Please email or call to discuss these NHS enhanced services.

Private Prescriptions
We can dispense private prescriptions as prescribed by your doctor. Please email info@pharmacykwik.co.uk or call our team on: 0161 773 1456 with details of your prescription for more information including up to date prices.

If you would like any more information about any of the services mentioned in this leaflet, please call us on free phone 0800 023 2295 or email info@pharmacykwik.co.uk

Comments, Suggestions, Complaints and Compliments
Our aim is to give the highest possible standard of service. We would like you to tell us what you think about the service we provide at this pharmacy.

If you have any suggestions, comments or complaints please speak to a member of staff either by calling PharmacyKwik on 0800 023 2295 or alternatively you can email is on info@pharmacykwik.co.uk

We welcome any general comments about the services we provide and any suggestions of ways in which we can improve our services to you.

We operate a complaints procedure as part of the NHS system for dealing with complaints. Our system meets national criteria. Our Pharmacist will give you further information.

You may also seek advice from the local Patient Advice and Liaison Service (PALS). PALS are not part of the complaints procedure itself but they might be able to resolve your concerns informally or they can tell you more about the complaints procedure and independent complaints advocacy services:

Patient Advice and Liason Service (PALS):
PALS,
Care of The Patient Services Team,
Greater Manchester Commissioning Support Unit,
St. James House, Pendleton Way,
Salford, M6 5FW

An independent complaints advocacy service (ICAS) is available to provide advice and support for people who wish to complain about the NHS. Please use the telephone number below to get in touch with ICAS or for further information:

Tel: 0808 802 3000

Our staff work extremely hard to provide you with the best possible service. Please treat them with the courtesy and respect they deserve.

We reserve the right to refuse to provide services to individuals who act in a violent, threatening or aggressive manner.

When we are closed:
When this pharmacy is closed, for any health problem advice and details of other health services, contact NHS Direct, 24 hours a day.

Call 111 or visit: www.nhsdirect.nhs.uk

PharmacyKwik,
Rear Unit, 56 Parksway,
Prestwich, Manchester,
M25 0JB
Tel: 0161 773 1456
Email: info@pharmacykwik.co.uk

GPhC Premises Registration Number: 1116209

OPENING HOURS: Monday – Friday: 9am – 8pm | Saturday: 9am – 7pm
This pharmacy is owned by: Allbro’s Pharmacy Ltd.

  • 0800 023 2295

Please answer the following questions:

(It is important that you answer the following questions accurately in order for us to process your order, failure to do so will result in your order being cancelled.)
















Qty:

Veganin Tablets (30 Tablets) by Vaganin
                                                FREE...

Read full description » Limit - 1 per transaction

Additional information required

Full Description

 

                                              FREE DELIVERY WITH THIS ITEM

 

Veganin Triple Action Tablets (30 Tablets)

 

What is Veganin triple action used for?

Veganin triple action tablets are used for mild to moderate pain, such as headache, migraine, toothache, muscular and rheumatic pain, backache (lumbago), nerve pain (neuralgia) and period pain.

Veganin triple action tablets relieve aches, pains, sore throat and fever associated with colds and flu.

 

How does Veganin triple action work?

Veganin triple action tablets contain three active ingredients:

  • Paracetamol,
  • Codeine and
  • Caffeine.
 

 

Paracetamol is a simple painkilling medicine used to relieve mild to moderate pain and fever. It is thought paracetamol reduces fever by affecting an area of the brain that regulates our body temperature (the hypothalamic heat-regulating center).

Veganin triple action tablets also contain codeine is a slightly stronger painkiller known as an opioid. Opioid painkillers work by mimicking the action of naturally occurring pain-reducing chemicals called endorphins. Endorphins are found in the brain and spinal cord and reduce pain by combining with opioid receptors.

Codeine mimicks the action of natural endorphins by combining with the opioid receptors in the brain and spinal cord. This blocks the transmission of pain signals sent by the nerves to the brain. Therefore, even though the cause of the pain may remain, less pain is actually felt.

 
 The final active ingredient in Veganin is caffeine, is a weak stimulant. It is thought that the addition of caffeine may enhance the painkilling effects of paracetamol.

 

Directions:

How to take Veganin triple action tablets:

Adults and children of 12 years: swallow to tablets whole every 4 to 6 hours.

Do not take more than 8 tablets in 24 hours.

If you need to use this medicine for more than 3 days at a time please see your doctor or pharmacist.

Taking codeine for a long period of time can lead to addiction.

Taking a painkiller for headaches too often can make them worse.

 

CONTAINS PARACETAMOL. Do not take with any other paracetamol containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

 

Warnings:

Warnings when using Veganin triple action tablets:

Do not take this medicine with any other products that contain paracetamol (many over-the-counter painkillers and cold and flu remedies contain paracetamol) 

It is important to check the ingredients of any medicines you buy without a prescription before taking them in combination with this medicine.

An overdose of paracetamol is dangerous and capable of causing serious damage to the liver and kidneys.

You should never exceed the dose stated in the information leaflet supplied with this medicine.

Immediate medical advice should be sought in the event of an overdose with this medicine, even if you feel well, because of the risk of delayed, serious liver damage.

The hazards of paracetamol overdose are greater in persistant heavy drinkers and in people with alcoholic liver disease as alcohol increases the risk of liver damage and greatly reduces its ablilty to process toxins.

 

Use with caution in:

Decreased kidney function.

Decreased liver function.


Veganin triple action tablets should not be used if you are allergic to one or any of its ingredients. Please inform your doctor or pharmacist if you have previously experienced such an allergy.If you feel you have experienced an allergic reaction, stop using this medicine and inform your doctor or pharmacist immediately.

 

Pregnancy and breastfeeding:

Certain medicines should not be used during pregnancy or breastfeeding. However, other medicines may be safely used in pregnancy or breastfeeding providing the benefits to the mother outweigh the risks to the unborn baby.

Always inform your doctor if you are pregnant or planning a pregnancy, before using any medicine.

Paracetamol is not known to be harmful when used during pregnancy. However, the safety of codeine has not been established. If codeine is used in the third trimester it may cause withdrawal symptoms in the baby after birth. As a result, this medicine should be used with caution during pregnancy, and only if the expected benefit to the mother outweighs any potential risk to the infant. Seek medical advice from your doctor before using this medicine if you are pregnant.


Paracetamol and codeine may pass into breast milk in amounts that are probably too small to be harmful in most people. However, on very rare occasions, codeine taken by a nursing mother may cause side effects in the breast-fed baby. These side effects may include drowsiness or sedation, difficulty breastfeeding, vomiting, breathing difficulties and floppiness in the nursing baby.

The baby may be more likely to experience side effects if the mother experiences side effects such as drowsiness, nausea, vomiting, loss of appetite or breathing difficulties after taking codeine. You should seek medical advice from your doctor before taking this medicine if you are breastfeeding.You should stop taking this medicine and consult your doctor immediately or seek emergency medical care if your baby shows any of the symptoms just mentioned.

 

Taking Veganin triple action tablets with other medication:

This medicine should be used with caution in people taking a monoamine oxidase inhibitor (MAOI), for example the antidepressants phenelzine, tranylcypromine or isocarboxacid. Ask your doctor or pharmacist for advice before taking this medicine if you have taken an MAOI in the last 14 days.

Cholestyramine reduces the absorption of paracetamol from the gut. It should not be taken within an hour of taking paracetamol or the effect of the paracetamol will be reduced.

Metoclopramide and domperidone may increase the absorption of paracetamol from the gut. However, codeine may oppose the effects of metoclopramide and domperidone on the gut.

Long-term or regular use of paracetamol may increase the anti-blood-clotting effect of warfarin and other anticoagulant medicines, leading to an increased risk of bleeding. This effect does not occur with occasional pain-killing doses. If you are taking an anticoagulant medicine and you are also taking co-codamol regularly, your blood clotting time (INR) should be regularly monitored.

In the unlikely event that this medicine makes you feel drowsy, this may be enhanced by other medicines that can cause drowsiness, such as the following:

antipsychotics, eg haloperidol

barbiturates, eg phenobarbital, amobarbital

benzodiazepines, eg diazepam, temazepam

other opioids, eg morphine, dihydrocodeine

sedating antihistamines, eg chlorphenamine, hydroxyzine

sleeping tablets, eg zopiclone

tricyclic antidepressants, eg amitriptyline.

You should carefully read all product packaging and labels prior to use

 

Ingredients:

Veganin triple action tablets contain:

Each white capsule-shaped film-coated tablet contains Paracetamol 500mg, Codeine 8mg, Caffeine 30mg.

Do not store above 25°C. Store in orginal package.

 

Side effects:

Side effects associated with taking Veganin Triple action tablets:

Medicines and their possible side effects can affect individual people in different ways. The following are some of the side effects that are known to be associated with using Veganin triple action. Just because a side effect is stated here does not mean that all people using this medicine will experience that or any side effect.

Constipation.

Nausea and/or vomiting.

Skin rash.

Dizziness.

Sweating

Flushing

Drymouth

Blurred or double vision.

Veritgo (dizziness)

Headache

Palpitations

Difficulting or pain when urinating.

 

The following side effects have been reported from using Veganin triple cation, but are very rare:

Hallucinations

Nightmares

Restlessness

Stomach cramps

Diarrhoea.

Codeine can cause drowsiness, although at the dose contained in this medicine this is very unlikely. However, if you do find this medicine makes you feel sleepy or dizzy you should not drive or operate machinery and avoid alcoholic drink.


For information and advice consult your doctor or pharmacist.

 


Useful Links

Alcohol & Drug Problems

Addaction ADFAM Alcohol Concern Alcoholics Anonymous Black Poppy Cocaine Anonymous Drugscope FRANK Heroin Helpline Hope UK Lifeline Methadone Alliance Narcotics Anonymous National Drugs Helpine Parents Against Drug Abuse (PADA) Release The Addiction Recovery Foundation

Allergy

Act Against Allergy Allergy Matters UK British Allergy Foundation

Babies And Small Children

BLISS (Premature Baby Charity) British Defects Foundation

Bladder and Bowel

Continence Foundation CORE (Digestive Disorders Foundation) Gastroclub In Contact Irritable Bowl Syndrome Network NACC (National Association for Colitis and Crohn's Disease)

Cancer

Breakthrough Breast Cancer Breast Cancer Care Cancer Research UK Cancer BACUP Cancerline UK Colon Cancer Concern Leukaemia Care Lymphoma Association Prostate Cancer Charity Sargent Cancer Care for Children The Mesothelioma & Asbestos Cancer Resource

Child and Teenage Health

ADDISS (Attention Deficit Disorder) Child Growth Foundation Child Health Advice Cystic Fibrosis Trust Children First

Contraception Pregnancy & Sexual Health

BPAS Brook Advisory Service Family Planning Association IVF/Infertility Marie Stopes UK Infertility and Parenting Forum

Diabetes

Diabetes Insight Diabetes UK Non-Insulin Therapies What's Your Diabetic Risk?

General Health and Medicines Information

Consumer Health Information Centre Food and Drug Interactions Medicine Chest Online NICE (National Institute for Clinical Excellence) National Pharmaceutical Association

Healthcare

Care Quality Commission Department of Health MHRA NHS Direct

Hearing and Sight

Action on Hearing Loss RNIB (Royal National Institute of the Blind)

Heart, Blood & Circulation

Anti-Coagulation Europe British Cardiac Patients Association British Heart Foundation Children's Heart Foundation Deep Vein Thrombosis HEART UK Haemophilia Society Sickle Cell Society Stroke Association

HIV and AIDS

National AIDS Trust Terrence Higgins Trust You Choose

Infections

British Polio Fellowship National Meningitis Trust

Learning Disabilities and Medication

MENCAP Mental Health Medication Epilepsy Society Scope The Elfrida Society

Liver and Kidney

British Kidney Patients Society British Liver Trust Children's Liver Disease Foundation National Kidney Federation

Men's Health

Impotence Association Men's Health Forum Men's Health on the BBC

Mental Health

Depression Alliance Hearing Voices Network Making Space Manic Depression Fellowship Mental Health Foundation Mind Rethink Mental Illness SANE Young Minds

Migraine & Pain

Action On Pain Migraine Action Association Migraine Trust Pain Concern Pain Relief Foundation

Muscle, Bones & Joints

Arthritis Care Arthritis Research Campaign Back Care Brittle Bone Society Children's Chronic Arthritis Association National Ankylosing Spondylitis Society National Osteoporosis Society National Rheumatoid Arthritis Society UK Gout Society

Neurological Conditions

Alzheimer's Society Brain and Spine Helpline Epilepsy Action Epilepsy Bereaved Huntingdon's Disease Association MS Resource Centre MS Society MS Trust Muscular Dystrophy Campaign National Society for Epilepsy Parkinson's Disease Society

NHS Information

Directory of GP Websites National Obesity Forum NHS Direct NHS Website Weight Loss Surgery

Obesity and Eating Disorders

Eating Disorders Association

Older People's Health

Age Concern Alzheimer's Society Help The Aged

Oral Health

Dental Health Foundation Oral and Dental Health Colgate Website (Oral Health) UK and Ireland Dental Health Guide

Patients and Carers

Carers for Brain Tumour Sufferers Carers UK Patients and Carers Patients Association

Respiratory Conditions

Action Asthma Asthma UK British Lung Foundation Roy Castle Lung Foundation

Skin

Acne Assasin National Eczema Society Psoriasis Association Skincare Campaign

Smoking Cessation

ASH (Action on Smoking and Health) Quitline The Time is Right

Travel, Medicine and Health

Malaria National Travel Health Network and Centre

Vaccines

APSMD (Info on Vaccines for Children and Adults) UK Vaccine Group

Women's Health

Endometriosis SheTrustUK Family Planning Association Menopause Facts National Childbirth Trust Women's Health Information Yeast Infections